Alert archive / Louisiana / Small Craft Advisories in 2016

Small Craft Advisory 55, NWS Lake Charles, LA

December 30, 2016

NWS Lake Charles, LA issued this small craft advisory at Dec 30, 2016, 7:20 PM CST. It took effect at Dec 31, 2016, 6:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2016, 7:20 PM CST (01:20 UTC)
In effect from
Dec 31, 2016, 6:00 AM CST
Expired
Dec 31, 2016, 9:05 PM CST
In force
15 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

419 
WHUS74 KLCH 310120
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
720 PM CST FRI DEC 30 2016

...SMALL CRAFT ADVISORY IN EFFECT SATURDAY...

.EAST WINDS WILL CONTINUE TO BECOME MORE SOUTHEAST TONIGHT AS
SURFACE HIGH PRESSURE SHIFTS EAST OF THE AREA. WINDSPEEDS WILL
INCREASE LATER THIS EVENING AND SATURDAY AS A TEXAS COASTAL TROF
OF LOW PRESSURE BEGINS TO DEVELOP IN RESPONSE TO AN APPROACHING
UPPER LEVEL DISTURBANCE.

GMZ472-475-311400-
/O.NEW.KLCH.SC.Y.0055.161231T1200Z-170101T0300Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
720 PM CST FRI DEC 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM CST
SATURDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-311400-
/O.NEW.KLCH.SC.Y.0055.161231T1200Z-170101T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
720 PM CST FRI DEC 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
896 
WHUS74 KLCH 310948
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
348 AM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY IN EFFECT SATURDAY...

.WIND SPEEDS WILL INCREASE TODAY AS A TEXAS COASTAL TROF OF LOW
PRESSURE BEGINS TO DEVELOP IN RESPONSE TO AN APPROACHING UPPER
LEVEL DISTURBANCE. SUSTAINED WINDS OF 20-25 KNOTS ARE EXPECTED
WITH GUSTS TO 30-35 KNOTS POSSIBLE. WINDS WILL SUBSIDE SATURDAY
NIGHT AS THE DISTURBANCE MOVES EAST OF THE AREA.

GMZ472-475-311800-
/O.CON.KLCH.SC.Y.0055.161231T1200Z-170101T0300Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
348 AM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-311800-
/O.CON.KLCH.SC.Y.0055.161231T1200Z-170101T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
348 AM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
611 
WHUS74 KLCH 311630
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1030 AM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY IN EFFECT TODAY...

.WIND SPEEDS WILL INCREASE TODAY AS A TEXAS COASTAL TROF OF LOW
PRESSURE BEGINS TO DEVELOP IN RESPONSE TO AN APPROACHING UPPER
LEVEL DISTURBANCE. SUSTAINED WINDS OF 20-25 KNOTS ARE EXPECTED
WITH GUSTS TO 30-35 KNOTS POSSIBLE. WINDS WILL SUBSIDE TONIGHT AS
THE DISTURBANCE MOVES EAST OF THE AREA.

GMZ472-475-010000-
/O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0300Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1030 AM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-010000-
/O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
1030 AM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

13
345 
WHUS74 KLCH 312123
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
323 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY IN EFFECT TODAY...

.WIND SPEEDS WILL INCREASE TODAY AS A TEXAS COASTAL TROF OF LOW
PRESSURE BEGINS TO DEVELOP IN RESPONSE TO AN APPROACHING UPPER
LEVEL DISTURBANCE. SUSTAINED WINDS OF 20-25 KNOTS ARE EXPECTED
WITH GUSTS TO 30-35 KNOTS POSSIBLE. WINDS WILL SUBSIDE TONIGHT AS
THE DISTURBANCE MOVES EAST OF THE AREA.

GMZ475-010000-
/O.EXT.KLCH.SC.Y.0055.000000T0000Z-170101T0600Z/
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
323 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-010000-
/O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
323 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ472-010000-
/O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0300Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
323 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

13
870 
WHUS74 KLCH 010010
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
610 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY IN EFFECT...

.A WEAK WAVE OF LOW PRESSURE IS LIFTING NORTHEAST ALONG A COASTAL
TROF TOWARD SOUTH CENTRAL LOUISIANA. STRONG AND GUSTY SOUTH WINDS
WILL CONTINUE TO THE EAST OF THE LOW, GRADUALLY DIMINISHING FROM
WEST TO EAST TONIGHT AS THE LOW LIFTS OUT TOWARD THE NORTHEAST.

GMZ470-010115-
/O.EXP.KLCH.SC.Y.0055.000000T0000Z-170101T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
610 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

GMZ475-010600-
/O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0600Z/
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
610 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ472-010300-
/O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0300Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
610 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
197 
WHUS74 KLCH 010305
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
905 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

GMZ475-010415-
/O.CAN.KLCH.SC.Y.0055.000000T0000Z-170101T0600Z/
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
905 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

GMZ472-010415-
/O.EXP.KLCH.SC.Y.0055.000000T0000Z-170101T0300Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
905 PM CST SAT DEC 31 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 5:27 PM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Dec 30, 5:27 PM CST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
527 PM CST Fri Dec 30 2016

.DISCUSSION...
For the 12/31 00Z TAF issuance.

&&

.AVIATION...
At this time..VFR conditions are expected through most of the night
although light rain may spread over southeast Texas and extreme
southwest Louisiana after midnight. Occasional to steady light rain
should be areawide by later morning. Will forecast ceilings and
visibilities to trend to IFR by Saturday afternoon with
potential for LIFR conditions late in the period.

&&

.PREV DISCUSSION... /issued 425 PM CST Fri Dec 30 2016/

DISCUSSION...
Isentropic ascent already generating considerable cloud cover and
weak returns on regional radars this afternoon, though it is
doubtful that anything is yet reaching the surface in our area as
the 12Z KLCH RAOB depicted a very dry airmass below 500mb. As this
light PCPN works to moisten the layers beneath it, surface to low
level flow is forecast to increase as low level ridging shifts
off to the east and a LLJ develops downstream of a developing
Central Plains trof. These moistening process are expected to
yield PWATs near 2 inches by Saturday, which is record territory
for this time of year. Coupled with strong isentropic ascent and
further enhanced by a weak surface wave forecast to lift NE along
a TX coastal trof, widespread rains with embedded isolated
thunderstorms are expected to affect the area tomorrow and
tomorrow night.

Heaviest rains are expected to begin over SE TX tomorrow morning,
then expand ENE through the day. By evening, heaviest rainfall
should be focused over South Central LA/the Lower Atchafalaya,
with rains tapering off to the west. Most of the rain should be
finished by midnight, though some may still be ongoing over the
Lower Atchafalaya. A broad swath of 2 to 4 inch rains is expected
roughly along and south of a Marksville LA to Beaumont TX line,
and locally higher amounts are possible. Given the ambient dry
conditions and relatively progressive nature of the rains, the
area should be able to handle these amounts. Localized and/or
urban type flooding is possible pending rates and location of
heavier rain amounts.

What remains of the coastal trof is forecast to lift northward
and/or weaken on SUN, with something of a break in the rain
expected. Rain chances will ramp up again Sunday night into
Monday as an upstream shortwave trof ejects NE across the region.
Rains end from W to E Monday afternoon as a dry westerly flow
develops in the wake of this feature, with cooler temperatures
returning Tuesday morning after a period of much above readings
over the weekend and into Monday.

Tuesday afternoon will continue to be warm as the cool morning is
more the result of a drier rather than cooler airmass. That will
change though as another front quickly follows Tuesday night as a
cold Canadian High builds into the Central/Eastern CONUS. The
boundary looks to stall over the nearshore Gulf coastal waters,
however, which will set the stage for another rain event toward
the end of the week as disturbances traverse the fast westerly
flow aloft and an upper level trof approaches from the west.

13

MARINE...
East winds will continue to become more southeast tonight as
surface high pressure shifts east of the area. Speeds will
increase later this evening as a Texas coastal trof of low
pressure begins to develop in response to an approaching upper
level disturbance. Small craft exercise headlines have been posted
and it is possible than an advisory may be needed after midnight
into Saturday. A weak wave of low pressure is forecast to lift
northeast along the coastal trof toward South Central Louisiana on
Saturday, enhancing lift and and helping generate widespread
showers and isolated thunderstorms. The trof will be left behind,
however, and slowly dissipate or lift to the north on Sunday.
South winds will then strengthen again as another upper level
system approaches from the west, enhancing rain chances Sunday
night and Monday while dragging a weak cool front through the
area.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  46  61  56  69 /  30 100  50  30
LCH  50  68  62  72 /  30 100  70  40
LFT  50  69  65  75 /  20  90  90  40
BPT  53  70  62  74 /  30 100  40  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...SMALL CRAFT EXERCISE CAUTION through late tonight for GMZ470-472-
     475.

     SMALL CRAFT EXERCISE CAUTION from 9 PM CST this evening through
     late tonight for GMZ450-452-455.

&&

AVIATION...04
Hazardous weather outlook, Dec 30, 5:59 AM CST, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
559 AM CST FRI DEC 30 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
311200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
559 AM CST FRI DEC 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
DRY WEATHER CAN BE EXPECTED INTO THIS EVENING AS HIGH PRESSURE
BUILDS ACROSS THE REGION. SHOWERS ASSOCIATED WITH INCREASING GULF
MOISTURE AND A DISTURBANCE ALOFT IN THE ATMOSPHERE WILL DEVELOP
ACROSS TEXAS TONIGHT...THEN SPREAD EASTWARD INTO THE FORECAST AREA
AFTER MIDNIGHT. SEVERE WEATHER IS NOT FORECAST AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
WIDESPREAD SHOWERS WITH A FEW THUNDERSTORMS ARE EXPECTED FOR THE
WEEKEND AND ON INTO MONDAY AS A SERIES OF DISTURBANCES CROSS THE
AREA. SEVERE WEATHER IS NOT EXPECTED. TOTAL RAINFALL AMOUNTS ARE
EXPECTED TO AVERAGE 3 TO 4 INCHES...BUT LOCALLY HIGHER AMOUNTS
COULD LEAD TO MINOR FLOODING ISSUES, ESPECIALLY IN FLOOD-PRONE
AREAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

GMZ430-432-435-450-452-455-470-472-475-311200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
559 AM CST FRI DEC 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP ON SATURDAY...AND A
SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 3:48 AM CSTFlash Flood WatchLCHCameron, Lafayette, Saint Landry, Saint Martin60 hr
Dec 31, 1:12 PM CSTAreal Flood AdvisoryLCHCalcasieu4 hr
Dec 31, 3:09 PM CSTAreal Flood AdvisoryLCHAcadia, Calcasieu, Evangeline, Jefferson Davis, Saint Landry111 min
Dec 31, 3:52 PM CSTAreal Flood AdvisoryLCHAcadia, Evangeline, Lafayette, Saint Landry, Saint Martin113 min
Dec 31, 5:49 PM CSTSpecial Weather StatementLCHIberia, Saint Martin, Vermilion86 min

Nearby

Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.